# SDR SIMA2012059001

- Difficulty date: February 26, 2012
- Submitted: February 28, 2012
- Operation: Air carrier
- Aircraft: N519AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10131
- Aircraft time: 20,766 hours, 15,158 cycles
- System (JASC): 3140 · Central Computers
- Part: Dcu
- Part number: 8221310105
- Part serial: 3PLBC
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 3786 UPON DESCENT INTO ORD RECEIVED "ELEVATOR SPLIT" CAUTION MESSAGE.  FOLLOWED AOM VOL 1 CHECKLIST.  FLAP 20 LANDING PER CHECKLIST WAS NORMAL.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED NR 1 AND NR 2 DCU'S IAW CRJ 700 AMM 31-41-04 OPERATIONAL WAS CHECK GOOD.  REF ETA-CR-3100 -003  FOR ALTERNATE PART# CHANGE.  THE AIRCRAFT WAS RETURNED TO SERVICE.
